# SDR SWAA2023112223292

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,491 hours, 36,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HARD TO SECURE AT FWD SERVICE DOOR<[01] SECURED GIRT BAR HANGER PER MM 25-66-01
